# SDR 0301306306

- Difficulty date: July 14, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 17,699 hours, 2,172 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burned
- Location: G1b Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A STRONG BURNING FUME EMITTED FROM THE G1B GALLEY RIGHT OVEN.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE OVEN.  OPERATIONAL CHECK GOOD.
